# SDR CALA2017041701044

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 54,257 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN OFF, MISSING A LATCHING MECHANISM. RE-INSTALLED OVERHEAD EMERGENCY EXIT SIGN COVER. OK TO CONTINUE.
